# SDR DHLA2008745651

- Difficulty date: September 9, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE NOSE WHEEL WELL RT HORIZONTAL WALKWAY BEAM WITH CORROSION.  REPLACED SIDE CHORD SECTION NOSE WHEEL WELL FROM BS 282 TO BS 360 WL 150 S-27R IAW BOEING DWG 65-18420 REV M DTD 07/22/81 AND BOEING DWG 65-18415 REV U DTD 11/15/72.
